# SDR AALA201704279025

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 73,885 hours, 8,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER ASSIST SYSTEM LIGHT AT R4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED EPAS BATTERY IAW AMM 52-11-20.  OPERATIONAL CHECK GOOD.
